Bibtex de la publication

@Article{ LoMiSo1993.1,
author = {Longo, Giuseppe and Milsted, Kathleen and Soloviev, Sergei},
title = "{The genericity theorem and the notion of parametricity in the polymorphic lambda-calculus.}",
journal = {Theoretical Computer Science, A collection of contributions in honor of Corrado Bohm},
publisher = {Elsevier},
address = {http://www.elsevier.com/},
year = {1993},
month = {d├ęcembre},
volume = {121},
number = {1-2},
pages = {323--349},
language = {anglais},
keywords = {system F, polymorphism, genericity},
abstract = {A genericity theorem was obtained for system F (second order lambda caluclus) with stronger equality relation on terms. Later this theorem was used, for example, in the study of full abstraction problem by Abramsky et al.}
}